# SDR DALA2018101806153

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 61,807 hours, 24,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4488012) DURING INSPECTION FOUND DAMAGE STA 917 BETWEEN S-21L AND S-22L VACUUM WASTE VENT. PERFORMED CAT B REPAIR PER SRM 53-70-01 REPAIR 3 PG 201 SECTION 47 AT STA 917 BETWEEN S-21L AND S-22L VACUUM WASTE VENT.
